# SDR DALA2024061706141

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 79,032 hours, 10,351 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

SHIP 3351 - MISC/DE - INTO LHR DUE TO THE LOSS OF THE YELLOW HYDRAULIC SYSTEM QUANTITY. CORRECTIVE ACTION: RESECURED CASE DRAIN LINE AND REPLACED ALL REQUIRED FILTERS. OPS AND LEAK CHECK GOOD. (5960586)
